# SDR ASAA2023030142138

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,950 hours, 15,254 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Left Main Wheel
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT FUEL BOOST PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH PUMP SWITCH OFF BULB IS GOOD. GROUNDED - YES. REMOVED & REPLACED AFT LH FUEL BOOST PUMP PRESS SW IAW B737-800 AMM 28-42-11.
